# SDR SWI2024F00705

- Difficulty date: April 16, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA86945-REO 670-53-11-1890 MXCODEID70354-PR - THE SUBJECT CONDITION (CRACK DAMAGE TO LH AVIONIC BAY DOORLAND) IS ACCEPTABLE FOR 2000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF REO 670-53-11-1890 REV-- DATED 2023-10-03. PERMANENT REPAIR MUST BE COMPLETED AT OR BY TAT 49123. , PART NUMBER:   - , SERIAL NUMBER: 10222, POSITION:      (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED LH AVIONICS BAY DOOR (TRU) LOWER LANDING FOR PERMANENT REPLACEMENT REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-33040 REV.G AND COMPLIED WITH SKY CARD TASK CARD 51-900-1002-SKY
